# SDR CA090126002

- Difficulty date: January 24, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Piper PA-28R-201
- Aircraft time: 4,444 hours
- Engine: Lyc IO360C1C6
- Propeller: Mcauly B2D34C213
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring
- Condition: Misinstalled
- Location: Impulse Coupling
- Component: Impulse Couplin
- Component part number: M3100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DISPLAYED EXCESSIVE MAG DROP DURING PRE-FLIGHT RUNUP.  MAGNETO REMOVED FOR INSPECTION.  IMPULSE COUPLING SPRING FOUND INCORRECTLY INSTALLED IN HOUSING RESULTING IN DAMAGE TO HOUSING.  IMPULSE COUPLING FAILED MANDATORY INSPECTION REQUIREMENTS IN SERVICE MANUAL L1363D.  IMPULSE COUPLING REMOVED FROM SERVICE AND REPLACED WITH NEW UNIT.  CARBON BRUSH INSTALLED INCORRECTLY, CARBON BRUSH REMOVED AND REPLACED WITH NEW BRUSH.
